# SDR SWAA2017080415466

- Difficulty date: July 21, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB STIFFENER CRACKED AT HSS 147.  REPAIRED THE RIB STIFFENER IAW SRM.
